# SDR AALA2020021219005

- Difficulty date: February 10, 2020
- Submitted: February 12, 2020
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 55,901 hours, 17,167 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Computer
- Part number: COM5102
- Part serial: 89F0906
- Condition: Faulty
- Location: Autothrottles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: AUTO THROTTLES DISCONNECTED AND WOULD NOT RE-ENGAGE. REMOVED AND REPLACED TMC IAW AMM 22-31-01.
